# SDR AU970180

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 785265
- Condition: Separated
- Location: Turbine Section
- Component: Ge, CT79B
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO3 BEARING SPALLED - 2ND STAGE TURBINE BLADE BROKEN CAUSING EXTENSIVE DAMAGE TO HOT END SECTION AND POWER TURBINE COMPONENTS
